| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 5-8


J. A. Escamilla Reyna, F. J. Mendoza Torres, N. Campos Leon
      The completion of the Henstock-Kurzweil space: An alternative proof
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 209-214.

Yang Tan, Ying Zhang
      Bayesian approach for optimal multi-source data fusion
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 215-224.

H. Ueda
      Examples of parametric resonance for the initial-boundary value problems to wave equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 225-228.

Min Chung
      Perturbation of the Haar wavelet using Bessel sequences
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 229-234.

K. Suchithra, T. Thulasiram, R. Sattanathan
      Some subclasses of uniformly convex functions involving certain fractional calculus operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 235-251.

A. Tajmouati, A. El Bakkali
      Linear maps preserving the Kato spectrum
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 253-263.

R. W. Ibrahim, M. Darus
      Estimates for univalent functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 265-272.

S. Sompong, S. Muangchan, B. Rodjanadid
      Neighborhood and accumulation points in biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 273-277.

S. Sompong, B. Rodjanadid
      Dense sets in biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 279-283.

S. Sompong, S. Muangchan
      The relation of boundary and exterior sets in biminimal structure spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 285-289.

S. Panayappan, V. Nirmala
      Operators and dynamical systems on weighted locally convex spaces of measurable functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 291-298.

R. Rafatov, M. Haluk Chelik
      Optimal control in linear systems
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 299-310.

K. Pandey, P. Verma
      Certain auspects of weak-shocks in steady non-equilibrium two-phase flows along a curved wall
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 311-319.

S. M. Amsheri, V. Zharkova
      On coefficient bounds for some subclasses of p-valent functions involving certain fractional derivative operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 321-331.

M. Sharma, R. C. Dimri
      A common fixed point theorem for a sequence of mappings in probabilistic metric spaces using implicit relation and the property (E.A.)
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 333-340.

S. K. Datta, S. Savapondit
      Some growth properties of Wronskians using L-order
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 341-358.

S. Lekkoksung
      Intuitionistic Q-fuzzy bi-ideals of ordered semigroups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 359-364.

S. Lekkoksung
      On Q-fuzzy bi-\Gamma-ideals in \Gamma-semigroups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 365-370.

S. Lekkoksung
      Properties of \Omega-fuzzy ideals in ordered ternary semigroups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 371-375.

L. Rempulska
      On truncated MKZ and Baskakov operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 377-384.

B. Yousefi
      Cyclicity of the multiplication operator on some function spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 385-390.

B. Yousefi, F. Ershad
      Hypercyclic direct sum of tuples
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 391-396.

S. Lekkoksung
      On semiprime and prime Q-fuzzy ideals in ordered semigroups
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 5-8, 397-404.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |